# SDR USAA970319

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 328
- Part time: 36,056 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CORROSION AROUND NUTPLATE HOLE ON FLOORBOARD BEAM BS 328 LBL 54.  INSTALLED NUTPLATE REPAIR, REPAIRED PER TR 53-10-13.  (M)
